# SDR SWAA020934

- Difficulty date: May 5, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 61,872 hours, 66,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE PRESS IND'S OUT OF VIEW.  REPOSITIONED SLIDES PER MM.
